# SDR USAA950935

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1474
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND 1 INCH CRACK LEFT DRAG ANGLE STATION 1474 (CANTED FRAME).  STOP DRILLED CRACK AND INSTALLED SKIN AND DOUBLER REPAIR PER SRM 53-05 FIG 23B CONF 7007.  (M)
